In this paper, we study the problem of generalized simultaneous approximation in terms of the Minkowski functional. We develop a theory of generalized best simultaneous approximation in quotient spaces and introduce equivalent assertions between the subspaces $W$ and $W+M$ and the quotient space $W/M$. Some other results regarding generalized simultaneous approximation in Banach space are presented.
"On Generalized Simultaneous Nearest Point in Normed Spaces." Missouri J. Math. Sci. 25 (2) 167 - 176, November 2013. https://doi.org/10.35834/mjms/1384266201